Academic Journals Database
Disseminating quality controlled scientific knowledge

Journal of Inequalities and Applications

ISSN: 1025--5834
Publisher: Hindawi Publishing Corporation


ADD TO MY LIST
 
On Strong Law of Large Numbers for Dependent Random Variables

Author(s): Wang Zhongzhi
Volume: 2011
Issue: 1
Year: 2011
Orlicz norm inequalities for the composite operator and applications

Author(s): Bi Hui | Ding Shusen
Volume: 2011
Issue: 1
Year: 2011
Generalized Gronwall-Bellman-type discrete inequalities and their applications

Author(s): Feng Qinghua | Meng Fanwei | Zhang Yaoming
Volume: 2011
Issue: 1
Year: 2011
Refinements of Results about Weighted Mixed Symmetric Means and Related Cauchy Means

Author(s): Horváth László | Khan KhuramAli | Pečarić J
Volume: 2011
Issue: 1
Year: 2011
A Hilbert-Type Integral Inequality in the Whole Plane with the Homogeneous Kernel of Degree −2

Author(s): Xin Dongmei | Yang Bicheng
Volume: 2011
Issue: 1
Year: 2011
On some Opial-type inequalities

Author(s): Zhao Chang-Jian | Cheung Wing-Sum
Volume: 2011
Issue: 1
Year: 2011
Any two-dimensional Normed space is a generalized Day-James space

Author(s): Alonso Javier
Volume: 2011
Issue: 1
Year: 2011
Sharp Nonexistence Results for a Linear Elliptic Inequality Involving Hardy and Leray Potentials

Author(s): Fall MouhamedMoustapha | Musina Roberta
Volume: 2011
Issue: 1
Year: 2011
Symmetric strong vector quasiequilibrium problems in Hausdorff locally convex spaces

Author(s): Chen Bin | Huang Nan-jing | Cho Yeol
Volume: 2011
Issue: 1
Year: 2011
Fuzzy stability of a mixed type functional equation

Author(s): Jin Sun | Lee Yang-Hi
Volume: 2011
Issue: 1
Year: 2011
A stochastic ratio-dependent predator-prey model under regime switching

Author(s): Lv Jingliang | Wang Ke
Volume: 2011
Issue: 1
Year: 2011
Some new identities on the twisted carlitz's q -bernoulli numbers and q -bernstein polynomials

Author(s): Jang Lee-Chae | Kim Taekyun | Kim Young-Hee | Lee Byungje
Volume: 2011
Issue: 1
Year: 2011
On Minkowski's inequality and its application

Author(s): Zhao Chang-Jian | Cheung Wing-Sum
Volume: 2011
Issue: 1
Year: 2011
Difference inequality for stability of impulsive difference equations with distributed delays

Author(s): Li Dingshi | Long Shujun | Wang Xiaohu
Volume: 2011
Issue: 1
Year: 2011
Extension of Hu Ke's inequality and its applications

Author(s): Tian Jing-Feng
Volume: 2011
Issue: 1
Year: 2011
Some inequalities for unitarily invariant norms of matrices

Author(s): Wang Shaoheng | Zou Limin | Jiang Youyi
Volume: 2011
Issue: 1
Year: 2011
Some results about a special nonlinear difference equation and uniqueness of difference polynomial

Author(s): Qi Jianming | Ding Jie | Zhu Taiying
Volume: 2011
Issue: 1
Year: 2011
A projective splitting algorithm for solving generalized mixed variational inequalities

Author(s): Xia Fu-quan | Zou Yun-zhi
Volume: 2011
Issue: 1
Year: 2011
L p -Dual geominimal surface area

Author(s): Weidong Wang | Chen Qi
Volume: 2011
Issue: 1
Year: 2011
Stability Analysis and Intermittent Control Synthesis of a Class of Uncertain Nonlinear Systems

Author(s): Dong Yali | Mei Shengwei | Liu Jinying
Volume: 2011
Issue: 1
Year: 2011
General Fritz Carlson's Type Inequality for Sugeno Integrals

Author(s): Wang Xiaojing | Bai Chuanzhi
Volume: 2011
Issue: 1
Year: 2011
Fourth order elliptic system with dirichlet boundary condition

Author(s): Jung Tacksun | Choi Q-Heung
Volume: 2011
Issue: 1
Year: 2011
A smoothing-type algorithm for solving inequalities under the order induced by a symmetric cone

Author(s): Lu Nan | Zhang Ying
Volume: 2011
Issue: 1
Year: 2011
A study on degree of approximation by Karamata summability method

Author(s): Nigam Hare | Sharma Kusum
Volume: 2011
Issue: 1
Year: 2011
Notes on Summability Factors of Infinite Series

Author(s): Sulaiman WT
Volume: 2011
Issue: 1
Year: 2011
Berry-Esséen bound of sample quantiles for negatively associated sequence

Author(s): Yang Wenzhi | Hu Shuhe | Wang Xuejun | Zhang Qinchi
Volume: 2011
Issue: 1
Year: 2011
Necessary and sufficient conditions for a class of functions and their reciprocals to be logarithmically completely monotonic

Author(s): Lv Yu-Pei | Sun Tian-Chuan | Chu Yu-Ming
Volume: 2011
Issue: 1
Year: 2011
Regularization and iterative method for general variational inequality problem in hilbert spaces

Author(s): Cho Yeol | Petrot Narin
Volume: 2011
Issue: 1
Year: 2011
Boundedness and Nonemptiness of Solution Sets for Set-Valued Vector Equilibrium Problems with an Application

Author(s): Zhong Ren-You | Huang Nan-Jing | Cho YeolJe
Volume: 2011
Issue: 1
Year: 2011
Fractional Quantum Integral Inequalities

Author(s): Öğünmez Hasan | Özkan UmutMutlu
Volume: 2011
Issue: 1
Year: 2011
Nonlinear -Random Stability of an ACQ Functional Equation

Author(s): Saadati Reza | Zohdi MM | Vaezpour SM
Volume: 2011
Issue: 1
Year: 2011
Existence of stationary distributions for a class of nonlinear time series models in random environment domain

Author(s): Wang Yueheng | Zhu Enwen | Xu Yong
Volume: 2011
Issue: 1
Year: 2011
Some identities on the weighted q-Euler numbers and q-Bernstein polynomials

Author(s): Kim Taekyun | Kim Young-Hee | Ryoo Cheon
Volume: 2011
Issue: 1
Year: 2011
The existence of solutions to the nonhomogeneous A -harmonic equation

Author(s): Li Guanfeng | Wang Yong | Bao Gejun
Volume: 2011
Issue: 1
Year: 2011
A new nonlinear impulsive delay differential inequality and its applications

Author(s): Wang Huali | Ding Changming
Volume: 2011
Issue: 1
Year: 2011
Caratheodory operator of differential forms

Author(s): Tang Zhaoyang | Zhu Jianmin
Volume: 2011
Issue: 1
Year: 2011
Some Shannon-McMillan Approximation Theorems for Markov Chain Field on the Generalized Bethe Tree

Author(s): Wang Kangkang | Zong Decai
Volume: 2011
Issue: 1
Year: 2011
Some Properties of Certain Class of Integral Operators

Author(s): Zhou Jian-Rong | Liu Zhi-Hong | Wang Zhi-Gang
Volume: 2011
Issue: 1
Year: 2011
A note on the complete convergence for arrays of dependent random variables

Author(s): Sung Soo Hak
Volume: 2011
Issue: 1
Year: 2011
Riesz Potential on the Heisenberg Group

Author(s): Xiao Jinsen | He Jianxun
Volume: 2011
Issue: 1
Year: 2011
Weak solutions of functional differential inequalities with first-order partial derivatives

Author(s): Kamont Zdzisław
Volume: 2011
Issue: 1
Year: 2011
Integral mean estimates for polynomials whose zeros are within a circle

Author(s): Singh Gulshan | Shah WM
Volume: 2011
Issue: 1
Year: 2011
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil